38 year old patient admitted to I c u after open cholecystectomy. The anesthestist told that the patient became cyanosis in recovery room and gasping. The anesthestist told that event happened after giving cefotaxim. The patient intubated and transfered to I c u . On admission the BP was unrecorded,pulse 150/
Min, chest auscultation rveal no wheezes and bilateral good air entry ,deeply comatosed ( GCS 6-7).The surgeon said that the surgery was very smooth . The anesthestist said that during surgery there were nothing abnormal and it was very smooth induction, maintainace, recovery. Echo done revealed nothing EF70%,no pulmonary hypertension, no right ventricular strain. CUP was 8-9 , patient was oliguric. Patient attached to MV . A revealed both respiratory and metabolic acidosis. Intoropic support with noradrenaline started but no response even at high dose. Lap reveal as D-Dimer was 7000 , cardiac troponin was 9, CK-mb was 78, creatinine was 1.8 , urea was 100, CUP revealed marked leucocytosis 39000, Raised liver enzymes, serum triglycerides 400, serum cholesterol 300 ,HDL 37 LOL was high. ECG befor surgery rveal multifocal PVCs. What is going on?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?